# SDR DALA2021060903149

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 765-845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 OUT OF LIMITS REWORKED AREAS BY CORROSION ON LH SIDE PANEL BTW STA 765-845 AT FWD CARGO COMPARTMENT IN REF NRC 00314. CORRECTIVE ACTION: SUMMARY OF NRC 00817: LH SIDE PANEL BTW STA 765-845 AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (1834281)
